Absence of diffusion in the Anderson tight binding model for large disorder or low energy. (English) Zbl 0519.60066


60H25 Random operators and equations (aspects of stochastic analysis)
81P20 Stochastic mechanics (including stochastic electrodynamics)
Full Text: DOI


[1] Anderson, P.: Absence of diffusion in certain random lattices. Phys. Rev.109, 1492 (1958)
[2] Goldsheid, I., Molchanov, S., Pastur, L.: Pure point spectrum of stochastic one-dimensional Schrödinger operators. Funct. Anal. App.11, 1 (1977) · Zbl 0368.34015
[3] Kunz, H., Souillard, B.: Sur le spectre des opérateurs aux différences finies aléatoires. Commun. Math. Phys.78, 201-246 (1980) · Zbl 0449.60048
[4] Carmona, R.: Exponential localization in one-dimensional disordered systems. Duke Math. J.49, 191 (1982) · Zbl 0491.60058
[5] Delyon, F., Kunz, H., Souillard, B.: One dimensional wave equation in disordered media. Preprint 1982, Ecole Polytechnique · Zbl 0512.60052
[6] Kunz, H., Souillard, B.: To appear
[7] Fröhlich, J., Spencer, T.: The phase transition in the one-dimensional Ising model with 1/r 2 interaction energy. Commun. Math. Phys.84, 87 (1982) · Zbl 1110.82302
[8] Fröhlich, J., Spencer, T.: The Kosterlitz-Thouless transition in two-dimensional abelian spin systems and the Coulomb gas. Commun. Math. Phys.81, 527 (1981); Kosterlitz-Thouless transition in two-dimensional plane rotator and Coulomb gas. Phys. Rev. Lett.46, 1006 (1981)
[9] Constantinescu, F., Fröhlich, J., Spencer, T.: To appear
[10] Wegner, F.: Bounds on the density of states in disordered systems. Z. Phys. B44, 9-15 (1981)
[11] McKane, A., Stone, M.: Localization as an alternative to Goldstone’s theorem. Ann. Phys.131, 36 (1981)
[12] Ruelle, D.: A remark on bound states in potential-scattering theory. Nuovo Cimento A61, 655 (1969) · Zbl 0169.57502
[13] Simon, B.: Correlation inequalities and the decay of correlations in ferromagnets. Commun. Math. Phys.77, 111 (1980)
[14] Edwards, S., Thouless, D.: Regularity of the density of states in Anderson’s localized electron model. J. Phys. C4, 453 (1971)
[15] Reed, M., Simon, B.: Methods of modern mathematical physics. IV. New York: Academic Press 1978 · Zbl 0401.47001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.